# SDR AALA202211017895

- Difficulty date: October 17, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737
- Aircraft serial: 31107
- Aircraft time: 35,899 hours, 15,031 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER RIB STIFFENER IS CRACKED AT STA 92.7 RIB AND THIRD VERTICAL STIFFENER FROM FONT SPAR. INSTALLED RIB REPAIR PER SRM 55-10-09-2R-4.
